RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 1, Pages 15–20 (Mi basm305)  

The stochastic optimal growth problem

Elvira Naval

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chişinău, Moldova

Abstract: This paper concerns the formulation of economic optimal control problem in a stochastic form. Equilibrium growth rate for this problem was obtained on the base of the stochastic maximum principle following the new approach [1] to the solution of optimal control stochastic problem, in which the stochastic dynamic programming formulation is transformed into formulation of the maximum principle. This approach was applied to the solution of the stochastic optimal growth problem.

Keywords and phrases: optimal stochastic control, Ito's processes, Ito's Lemma, Hamilton–Jacobi–Bellman equation.

Full text: PDF file (85 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: C61, D91
Received: 20.05.2011
Language: English

Citation: Elvira Naval, “The stochastic optimal growth problem”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 15–20

Citation in format AMSBIB
\Bibitem{Nav12}
\by Elvira Naval
\paper The stochastic optimal growth problem
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 15--20
\mathnet{http://mi.mathnet.ru/basm305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987323}
\zmath{https://zbmath.org/?q=an:1251.93142}


Linking options:
  • http://mi.mathnet.ru/eng/basm305
  • http://mi.mathnet.ru/eng/basm/y2012/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:92
    Full text:24
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019